Invariant measures for iterated function systems
Annales Polonici Mathematici, Tome 75 (2000) no. 1, pp. 87-98
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A new criterion for the existence of an invariant distribution for Markov operators is presented. Moreover, it is also shown that the unique invariant distribution of an iterated function system is singular with respect to the Hausdorff measure.
Keywords:
Markov operator, invariant measure, iterated function system
Affiliations des auteurs :
Tomasz Szarek 1
@article{10_4064_ap_75_1_87_98,
author = {Tomasz Szarek},
title = {Invariant measures for iterated function systems},
journal = {Annales Polonici Mathematici},
pages = {87--98},
year = {2000},
volume = {75},
number = {1},
doi = {10.4064/ap-75-1-87-98},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-75-1-87-98/}
}
Tomasz Szarek. Invariant measures for iterated function systems. Annales Polonici Mathematici, Tome 75 (2000) no. 1, pp. 87-98. doi: 10.4064/ap-75-1-87-98
Cité par Sources :